Almost-periodic solutions of parabolic systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 15 (1961) no. 3, p. 247-262
@article{ASNSP_1961_3_15_3_247_0,
     author = {Foia\c s, Ciprian and Zaidman, Samuel},
     title = {Almost-periodic solutions of parabolic systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 15},
     number = {3},
     year = {1961},
     pages = {247-262},
     zbl = {0100.30303},
     mrnumber = {133517},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1961_3_15_3_247_0}
}
Foias, C.; Zaidman, S. Almost-periodic solutions of parabolic systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 15 (1961) no. 3, pp. 247-262. http://www.numdam.org/item/ASNSP_1961_3_15_3_247_0/

1) L. Amerio: Quasi-periodicità degli integrali ad energia limitata dell'equazione delle onde, con termine noto quasi-periodico I, II. III, Rend. Accad. Naz. dei Lincei, 28 (1960), February, March, April. | Zbl 0094.07601

2) L. Amerio: Sull'integrazione delle funzioni quasi-periodiche a valori in uno spazio hilbertiano, Rend. Accad. Naz. dei Lincei 28 (1960) May. | MR 124692 | Zbl 0094.07602

3) S. Bochner: Fast-periodische Lösungen der Wellengleichung, Acta Math., 62 (1934), 227-237. | JFM 60.0448.01 | Zbl 0009.16301

4) S. Bochner: Abstrakte fastperiodische Funktionen, Aota Math. 61 (1933), 149-184. | JFM 59.0997.01 | Zbl 0007.11201

5) S. Bochner: Almost-periodic solutions of the inhomogeneous wave equation. Proc. Nat. Acad. Sci., U. S. A., 46 (1960), september, 1233-1236. | MR 118957 | Zbl 0094.07603

6) S. Bochner et J. Von Neumann: On compact solutions of operational-differential equations. Ann. of Math., 36 (1935), 225-290. | JFM 61.0442.01 | Zbl 0011.02002

7) J. Favard: Leçons sur les fonctions presque periodiques, Paris, Ganthier-Villars, 1933. | JFM 59.0996.01 | Zbl 0007.34303

8) V.E. Lyance: On a boundary problem for parabolic systems of partial differential equations (russian) Matem. Sbornik, 1954, 35 (77), 357. | MR 67318

9) C.F. Muckenhoupt: Almost-periodic functions and vibrating systems, J. Math. Phys. 8 (1929), 163-198. | JFM 55.0759.01

10) R.S. Phillips: Perturbation theory for semi-group of linear operators. Trans. Amer. Math. Soc. 74 (1953), 199-221. | MR 54167 | Zbl 0053.08704

11) B. Sz. Nagy AND C. Foias: Sur les contractions ds l'espace de Hilbert III. Aota Sci. Mathem., 19 (1-2) 1958, 26-45. | MR 103418 | Zbl 0085.09901

12) B. Sz. Nagy AND C. Foias: Sur les contractions de l'espace de Hilbert IV. Acta Sci. Mathem. to appear. | MR 170216 | Zbl 0097.31703

13) M.I. Vishik: On strongly elliptic systems of partial differential equations (russian). Matem. Sbornik, 1951 (29) (71), 615. | Zbl 0044.09503

14) S. Zaidman: Sur la perturbation presque-périodique des groupes et semi-groupes ... Rend. matem. e appl. Roma, S. V.16-1957, 206. | MR 95416 | Zbl 0089.32703

15) S. Zaidman: Sur la presque-péridicité des solutions de l'équation des ondes non-homogène. Journ. Math. and Mech., 8 n. 3 (1959), 369-382. | MR 104050 | Zbl 0085.08901

16) S. Zaidman: Solutions presque-périodiques des équations hyperboliques, to appear in the « Ann. Écoles Normale Superieure », Paris. | Numdam | MR 117432 | Zbl 0107.30301